A sharp version of Bonsall’s inequality

Peachey, T. C. (2015) A sharp version of Bonsall’s inequality. Bulletin of the Australian Mathematical Society, 92 3: 397-404. doi:10.1017/S0004972715000921


Author Peachey, T. C.
Title A sharp version of Bonsall’s inequality
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
0004-9727
Publication date 2015-08-19
Sub-type Article (original research)
DOI 10.1017/S0004972715000921
Open Access Status Not Open Access
Volume 92
Issue 3
Start page 397
End page 404
Total pages 8
Place of publication Cambridge, United Kingdom
Publisher Cambridge University Press
Collection year 2016
Language eng
Abstract The best possible constant in a classical inequality due to Bonsall is established by relating that inequality to Young’s. Further, this extends the range of Bonsall’s inequality and yields a reverse inequality. It also provides a better constant in an inequality of Hardy, Littlewood and Pólya.
Keyword Bonsall’s inequality
Convolution
Schur’s inequality
Young’s inequality
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Office of the Vice-Chancellor
Official 2016 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 01 Sep 2015, 00:21:25 EST by System User on behalf of Scholarly Communication and Digitisation Service